# SDR UPS805064

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Le Nr 3 Plyon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND FLANGE ON FITTING CRACKED L/E AT PYLON NR 3.  REMOVED, FABRICATED AND INSTALLED FITTING PER UPS SRM 51-1-20D, 51-1-20, 51-1-21 AND DOUG DWG 5754705.
